# SDR SWAA2021111542180

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC ON STIFFENER CUT EDGES FOUND ADDITIONAL CRACK ON WEB AT R/H HORIZ. STAB. RIB#4 STIFFENER 3. ; WHILE PERFORMING HFEC ON STIFFENER CUT EDGES FOUND ADDITIONAL CRACK ON WEB AT RH HORIZ. STAB. RIB#4 STIFFENER 3. / [01] REMOVED ADDITIONAL DAMAGED FROM WEB AT R/H HORIZONTAL STAB #4 RIB #3 STIFFENERS IAW B737 SRM 55-10-09-2R REPAIR#4.; 14] (RII) VERIFIED STEP #10; HEAT TREATED FABRICATED #2 AND #4 REPAIR ANGLES PER EA 21-155-03221 AND BAC 5602.
